I am at the end of my fourth month of Claravis (80 mg/day) and will be starting my fifth and final month in about four days. My face is normally pink, and I flush very easily. It is very noticeable, as my neck is essentially a completely different color from my face at this point (I am fair skinned). I have read online that for many, the pinkness/redness does not go away. How valid is this? I would hate for my face to be "rosy" from now on. Any help would be great. Thanks.
Is a Pinkish Hue in the Face Caused by the Claravis? Will It Go Away After Treatment?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Pinkish hue during Accutane
A pinkish hue happens often during a course of Accutane, particularly on a higher dosage, which 80mg would be consistent with. It normally resolves a few weeks after stopping the medication and goes back to the coloration before your Accutane cycle. What you were describing pre-treatment though sounds a great deal like rosacea.
Red facial skin while taking isotretinoin
Most people who take isotretinoin develop pink skin on their face for the duration of the treatment and the 2 weeks thereafter. In almost all instances, it resolves fully and goes back to baseline. Any rosy appearance of your facial skin that was present before you started the treatment will still be there after completion.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.